Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Cohomological non-rigidity of eight-dimensional complex projective towers

Shintarô Kuroki and Dong Youp Suh

Algebraic & Geometric Topology 15 (2015) 769–782
Bibliography
1 M F Atiyah, E Rees, Vector bundles on projective $3$–space, Invent. Math. 35 (1976) 131 MR0419852
2 A Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. 57 (1953) 115 MR0051508
3 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, University Lecture Series 24, Amer. Math. Soc. (2002) MR1897064
4 S Choi, M Masuda, D Y Suh, Topological classification of generalized Bott towers, Trans. Amer. Math. Soc. 362 (2010) 1097 MR2551516
5 S Choi, M Masuda, D Y Suh, Rigidity problems in toric topology: A survey, Tr. Mat. Inst. Steklova 275 (2011) 188 MR2962979
6 Y Fukukawa, H Ishida, M Masuda, The cohomology ring of the GKM graph of a flag manifold of classical type, Kyoto J. Math. 54 (2014) 653 MR3263556
7 S Kuroki, D Y Suh, Complex projective towers and their cohomological rigidity up to dimension six, arXiv:1203.4403
8 M Mimura, H Toda, Homotopy groups of $\mathrm{SU}(3)$, $\mathrm{SU}(4)$ and $\mathrm{Sp}(2)$, J. Math. Kyoto Univ. 3 (1963) 217 MR0169242